From deaths due to vaccine-induced myocarditis to a significant increase in heart attack risk among youth, the risks tied to COVID-19 shots continue to grow – while their effectiveness in children reached an embarrassing low.
A previously healthy 36-year-old mother of two died 11 days after receiving a Pfizer COVID-19 shot.1 Initially, her cause of death was deemed inconclusive, but at an inquest, pathologist Dr. Sukhvinder Ghataura explained that he believes the COVID-19 shot was to blame. He told the coroner:2
“On the balance of probabilities, she had vaccine-related problems. There is nothing else for me to hang my hat on. It is the most likely reason, in my conclusion. It is more than likely Dawn died in response to the Covid jab.”
Government officials continue to deny deaths linked to Pfizer’s mRNA COVID-19 shot. In the U.S., they’ve only acknowledged nine deaths as causally associated with Johnson and Johnson’s COVID-19 shot as of May 10, 2022.3 But this case, which occurred in the U.K., highlights the potential dangers of shot-induced myocarditis.
According to Ghataura, the woman had several signs of myocarditis, or inflammation of the heart muscle, including inflammation of the heart, fluid in the lungs and a small clot in her lungs.
She had also reported menstrual irregularities, jaw pain and arm pain.4 When asked by a family member whether he believed the woman would still be alive today if she hadn’t received the shot, Ghataura said , “It’s a difficult question but I would say yes.”